Near-chomology of Hilbert complexes and topology of non-simply connected manifolds.
Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque no. 210  (1992), p. 283-294
@incollection{AST_1992__210__283_0,
     author = {Gromov, M. and Shubin, M. A.},
     title = {Near-chomology of Hilbert complexes and topology of non-simply connected manifolds.},
     booktitle = {M\'ethodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {210},
     year = {1992},
     pages = {283-294},
     mrnumber = {1221363},
     zbl = {0797.57016},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__210__283_0}
}
Gromov, M.; Shubin, M. A. Near-chomology of Hilbert complexes and topology of non-simply connected manifolds., in Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque, no. 210 (1992), pp. 283-294. http://www.numdam.org/item/AST_1992__210__283_0/

[1] M. Atiyah, Elliptic operators, discrete groups and von Neumann algebras, Astérisque, 32-33 (1976), 43-72. | Numdam | MR 420729 | Zbl 0323.58015

[2] J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien (Algèbres de von Neumann), 2nd ed. Gauthier-Villars, Paris (1969). | MR 352996 | Zbl 0175.43801

[3] A. V. Efremov, Combinatorial and analytic Novikov-Shubin invariants, Preprint.

[4] D. V. Efremov, M. A. Shubin, Spectrum distribution function and variational principle for automorphic operators on hyperbolic space, Séminaire Équations aux Derivees Parielles. École Polytechnique. Centre de mathématiques. 1988-1989, Expose VIII. | Numdam | MR 1032284 | Zbl 0698.35168

[5] M. Gromov, M. A. Shubin, Von Neumann spectra near zero, Geometric Analysis and Functional Analysis, v. 1, no. 4. | MR 1345020 | Zbl 0751.58039

[6] J. Lott, Heat kernels on covering spaces and topological invariants, Preprint, IHES/M/90/47, Juin 1990. | MR 1158345 | Zbl 0792.58037

[7] J. Lott, Heat kernels on covering spaces and topological invariants, Proc. of 1990 Summer Institute on Differential Geometry. | Zbl 0792.58037

[8] S. P. Novikov, M. A. Shubin, Morse inequalities and von Neumann II 1 -factors, Doklady Akad. Nauk SSSR 289 (1986), 289-292. | MR 856461 | Zbl 0647.46049

[9] S. P. Novikov, M. A. Shubin, Morse theory and Neumann invariants of non-simply connected manifolds, Uspekhy Matem. Nauk 41 (1986), no. 5, 222-223.